# SDR 95FDEA01882

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 360, FLOOR BEAM WL 208.1, LBL 3-8.  REMOVED CORROSION FROM FLOOR BEAM STA 360, WL 208.1, LBL 3.5.  AREA WAS 2.5 INCHES BY .25 INCH.  ORIGINAL THICKNESS .125 INCH.  REMOVED .022 INCH, FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED FILLER WASHER AND REPAIRED PER FEDEX EA 7-5310-26785.
